# SDR SWAA2013011411401

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,626 hours, 50,787 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311A1000
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGNIE PYLON I/B PANEL 5753L HAS CRACKED AND DELAMINATED SKIN AT UPPER FASTENER ROW.  REPAIRED CRACKED AND DELAMINATED SKIN AT UPPER FASTENER ROW OF NR 1 ENGINE PYLON I/B IAW SRM 54-50-70-01-1, SRM 54-50-70-1A-1 AND SRM 51-70-10-2R-0.
